EconPapers    
Economics at your fingertips  
 

Nearly Quadratic Mappings over -Adic Fields

M. Eshaghi Gordji, H. Khodaei and Gwang Hui Kim

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

We establish some stability results over -adic fields for the generalized quadratic functional equation where and .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/285807.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/285807.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:285807

DOI: 10.1155/2012/285807

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:285807